# SDR QXEA200602092

- Difficulty date: August 19, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 7,538 hours, 7,179 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - ON FLIGHT 2398, AFTER START WITH BLEED SELECTOR ON NORM OR MAX F/A REPORTED LOUD WHISTLING NOISE FROM SERVICE DOOR.  MAINTENANCE ADJUSTED RIGHT AFT SERVICE DOOR VENT DOOR MECHANISM.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
